Translator Disclaimer
2019 Sample covariances of random-coefficient AR(1) panel model
Remigijus Leipus, Anne Philippe, Vytautė Pilipauskaitė, Donatas Surgailis
Electron. J. Statist. 13(2): 4527-4572 (2019). DOI: 10.1214/19-EJS1632

Abstract

The present paper obtains a complete description of the limit distributions of sample covariances in $N\times n$ panel data when $N$ and $n$ jointly increase, possibly at different rate. The panel is formed by $N$ independent samples of length $n$ from random-coefficient AR(1) process with the tail distribution function of the random coefficient regularly varying at the unit root with exponent $\beta >0$. We show that for $\beta\in (0,2)$ the sample covariances may display a variety of stable and non-stable limit behaviors with stability parameter depending on $\beta$ and the mutual increase rate of $N$ and $n$.

Citation

Download Citation

Remigijus Leipus. Anne Philippe. Vytautė Pilipauskaitė. Donatas Surgailis. "Sample covariances of random-coefficient AR(1) panel model." Electron. J. Statist. 13 (2) 4527 - 4572, 2019. https://doi.org/10.1214/19-EJS1632

Information

Received: 1 October 2018; Published: 2019
First available in Project Euclid: 12 November 2019

zbMATH: 07136624
MathSciNet: MR4029802
Digital Object Identifier: 10.1214/19-EJS1632

Subjects:
Primary: 60F05, 62M10

JOURNAL ARTICLE
46 PAGES


SHARE
Vol.13 • No. 2 • 2019
Back to Top